Drought, Audrain
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Audrain forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.216, -91.842 (the zone’s center; the record gives no point)
The drought continued to ease across much of the area. Drought conditions were lifted for counties south of the Missouri River but remained for counties to the north.
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
The drought continued to ease across much of the area. Drought conditions were lifted for counties south of the Missouri River but remained for counties to the north. A few counties in extreme northeast Missouri were lowered to D1 (moderate) status, while the rest of the counties listed were lowered to D0 (abnormally dry) status.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Aug 31, 3:04 PM CST, 8 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CDT WED AUG 31 2005 .DISCUSSION... CDFNT NOW ENTERING NWRN MO WL PROVIDE THE NXT CHC FOR PCPN AS IT MOVS THRU THE FA TNGT/THURS. INSTABILITY PARAMETERS ARE RESPECTABLE ALG/JUST AHD OF FNT WITH KI/S ARND 30 AND LI/S ARND -7. PWATS WERE INITIALIZED RSNBLY WELL BY MDLS AT 12Z WITH PWATS ARND 1.75 IN FNTL ZONE. THING LACKING IS GOING TO BE FORCING...WITH FNTL LLVL LIFT DECR AS FNT PENETRATES DEEPER INTO MO. SOME WAA/THTA-E ADVCTN AT H850 OUT AHD OF FNT...BUT NOT VERY WELL IN-PHASE. OVERALL...HV KEPT THE GOING FCST AT SLGT CHC FOR TSTMS TNGT/THURS AS FNT MOVS THRU. OTRW...HI PRES WL BLD INTO RGN AND RMN THERE THRU ERY NXT WEEK BFR IT SLIDES OFF TO THE E INITIATING A SLY FLOW AHD OF THE NXT CDFNT TO APPCH...NOT UNTIL MIDDLE OF NXT WEEK. HV DRY FCST GOING AFT THURS. MOS TEMPS ACCEPTED THRU THE NXT FEW DAYS AS THEY ARE ALL SIMILAR AND REFLECT WELL PAST CONDS...WHERE PERSISTENCE FCST OVER THE NXT SVRL DAYS SHUD DO VERY WELL. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 67 86 64 87 / 20 10 0 0 QUINCY 64 83 58 85 / 20 10 0 0 COLUMBIA 64 85 58 86 / 20 10 10 10 JEFFERSON CITY 64 85 58 86 / 20 10 10 10 SALEM 63 85 58 85 / 20 20 0 0 FARMINGTON 62 86 57 85 / 20 20 10 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && TES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 356 PM CDT WED AUG 31 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 356 PM CDT WED AUG 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AS A COLD FRONT MOVES ACROSS MISSOURI AND ILLINOIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BECHTOLD
The national radar mosaic for the moment the first event began.
14 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, September 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476205, 5476206, 5476207, 5476208, 5476209, 5476210, 5476211, 5476212, 5476213, 5476214, 5476215, 5476216, 5476217, 5476218.